Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On starlike functions


Author: J. T. Poole
Journal: Proc. Amer. Math. Soc. 19 (1968), 495-500
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9939-1968-0223554-9
MathSciNet review: 0223554
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Garabedian and M. Schiffer, A coefficient inequality for schlicht functions, Ann. of Math. 61 (1955), 116-136. MR 0066457 (16:579c)
  • [2] G. Golusin, On some estimates for functions which map the circle conformally and univalently, Recueil Math. Moscow 36 (1929), 152-172. (Russian)
  • [3] J. Gorski, Some sharp estimations of coefficients of univalent functions, J. Analyse Math. 14 (1965), 199-207. MR 0179343 (31:3591)
  • [4] J. Gorski and J. T. Poole, Some sharp estimations of coefficients of univalent functions, J. Math. Mech. 16 (1966), 577-582. MR 0209463 (35:361)
  • [5] F. Leja, Sur les coefficients des fonctions analytiques dans le cercle et les points extrémaux des ensembles, Ann. Soc. Polon. Math. 23 (1950), 69-78. MR 0040429 (12:691a)
  • [6] T. H. MacGregor, Coefficient estimates for starlike mappings, Michigan Math. J. 10 (1963), 277-281. MR 0153828 (27:3789)
  • [7] J. T. Poole, Coefficient extremal problems for schlicht functions, Trans. Amer. Math. Soc. 121 (1966), 455-475. MR 0188428 (32:5866)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0223554-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society